# SDR DHL2004801510

- Difficulty date: September 2, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- Engine: Ge CFM562C
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 2045: RT HORIZONTAL STABILIZER IB.  L/E LWR FORMER CRACKED 1.000 AT XFS 53.750.  REMOVED FASTENERS IAW SRM 51-1-21 PG.1, SRM 51-1-20D PG.21. PERFORMED STOP DRILL AND FABRICATED ANGLE DOUBLER (AL 2024-T3 0.032) IAW SRM 55-2-0 PG. 7-8. CLEANED, TREATED AND PRIMED AREA AND ANGLE DOUBLER IAW SRM 51-1-8B. INSTALLED ANGLE DOUBLER IAW SRM 51-1-21 PG.1, SRM 51-1-20D PG.9.
